# SDR SIMA20150407002

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 29,282 hours, 25,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXTERIOR LIGHT FAILS TO ILLUMINATE.  R & R BULB FOR RT AFT EMER EXTERIOR LIGHT.  OPERATIONAL CHECKED GOOD.
